# SDR AALA201804239062

- Difficulty date: April 13, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Rt Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SLAT TRACK NR 8 UPPER FORWARD BOLT,  RIGHT WING. REPLACED THE BOLT IAW AMM 27-84-65.
